# SDR HNAA0500066

- Difficulty date: July 12, 2005
- Submitted: July 13, 2005
- Operation: Air carrier
- Aircraft: N810EX
- Make and model: Dhav DHC8102
- Aircraft serial: 308
- Aircraft time: 33,772 hours, 37,229 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Warning Light
- Condition: Illuminated
- Location: Dc Buss
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DC BUSS CAUTION LIGHT ILLUMINATED AFTER TAKEOFF FOLLOWED BY ASSOCIATED CAUTION LIGHTS.  INSPECTED DC CONTACTOR BOX, TRU AREA, NR 1 AND 2 DC GENERATORS GROUND RAN AIRCRAFT WITH NO DEFECTS NOTED
